My husband has severe cracking, bleeding fingertips, with some of the fingers appearing to have lost layers of skin up to the underside of the finger nail. He has gone to two dermatologist who have given him creams to apply, the latest Ultravate Ointment, twice a day, but told him that there wasn't much he could do except maybe change jobs (He is equipment operator/construction). They said it was not eczema or an alergy (allergy).
The cracking and bleeding have gotten so bad, a fingertip will split just zipping up a zipper. It is effecting every aspect of our life.
I have heard that he should try Anhydrous lanolin. Any thoughts on what we can do?
Your husband may have eczema, or it may be an allergy to something at work. If the condition is affecting him that much, then he ought to be evaluated and treated much more aggressively. This could involve applying creams under plastic wrapping overnight for a period of time, getting allergy patch testing done, or possibly other measures. You ought to look into this as soon as you can.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.